# SDR COMA0160347

- Difficulty date: March 23, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N991CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7216
- Aircraft time: 7,739 hours, 7,885 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Panel
- Part number: 601R5122623
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RUDDER TRIM WENT FULL NOSE LEFT UNCOMMANDED.  REPLACED THE RUDDER TRIM SWITCH PANEL.
